Finite stability domains for difference equations

Diamond P. (1976) Finite stability domains for difference equations. Journal of the Australian Mathematical Society, 22 2: 177-181. doi:10.1017/S1446788700015299


Author Diamond P.
Title Finite stability domains for difference equations
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1976-01-01
Sub-type Article (original research)
DOI 10.1017/S1446788700015299
Open Access Status Not yet assessed
Volume 22
Issue 2
Start page 177
End page 181
Total pages 5
Subject 2600 Mathematics
Abstract A technique for the estimation of domains of local stability for difference equations is discussed. A Liapunov function is used in the estimation. Sharper results are possible if there is only one type of nonlinearity. when open Liapunov surfaces are possible. An example of the technique is given.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 11:53:44 EST by System User